# SDR SWAA2021081722916

- Difficulty date: January 23, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR STRAP STA 887 LBL 15 - RBL 17 WL 160 / AFT CARGO FLOOR STRAP STA 887 LBL 15 - RBL 17 WL 160 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS STATEMENT IN SRM; REMOVED DAMAGED FLOOR STRAP & INSTALLED NEW STRAP IAW SRM 51-40-02-0G-0; DWG 146A7500 81146U 2/14/20
